The MC-value for monotonic NTU-games

G.J.M. Otten, P.E.M. Borm, B. Peleg, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)
519 Downloads (Pure)
Original languageEnglish
Pages (from-to)37-47
Number of pages11
JournalInternational Journal of Game Theory
Volume27
Issue number1
Publication statusPublished - 1998

Cite this

Otten, G. J. M., Borm, P. E. M., Peleg, B., & Tijs, S. H. (1998). The MC-value for monotonic NTU-games. International Journal of Game Theory, 27(1), 37-47.